{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602007131481588   Reference number:60A0106115

Transport equation for the spectral density of a multiple-scattered electromagnetic field.

多重散乱電磁界のスペクトル密度に対する輸送方程式
Author (1):
Material:
Volume: 31  Issue:Page: 1176-1182  Publication year: 1960
JST Material Number: C0266A  ISSN: 0021-8979  CODEN: JAPIAU  Document type: Article
Article type: 原著論文  Country of issue: United States (USA) 
Terms in the title (4):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page